General Letters in Mathematics

Volume 3 - Issue 3 (3) | PP: 164 - 168 Language : English
DOI : https://doi.org/DOI:10.31559/glm2016.3.3.3
497
24

On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations

Rashida Bibi ,
Tooba Feroze ,
Azad A. Siddiqui
Received Date Revised Date Accepted Date Publication Date
29/11/2017 7/11/2017 27/12/2017 9/1/2018
Abstract
In literature many solution of Einstein-Maxwell’s equations have been found. We consider the spherically symmetric geometry and classify the solutions of Einstein-Maxwell’s equations by considering the null/non-null electromagnetic field and isotropic/anisotropic matter with the help of Segre type of spherical symmetric spacetime.


How To Cite This Article
, R. B.Feroze , T. & Siddiqui , A. A. (2018). On Spherically Symmetric Solutions of the Einstein-Maxwell Field Equations . General Letters in Mathematics, 3 (3), 164-168, DOI:10.31559/glm2016.3.3.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.